About Me: Female, 62, burley, ID, member since Oct 2009
I suffer from post tramitic stress syndrom. I have seen several doctors for help with depression and anxiety. One doctor put me on paxil which was a new drug when they put me on it and it wasn't suppose to be addictive or have the side effects of the other drugs. I was
[More] on it for more than ten years and gained 40 lbs. I thought it was working great until it stopped working and I didn't even realize that that was the problem until later.
I was on 5mg of paxil when I had my hysterectomy and was doing great. I had almost got completely off of it.
In the spring of 2005 I had my hysterectomy( a complete).
Shortly after while I was still healing from the surgery. I had a major anxiety attack. and the Dr.insisted I go back on 20 mg of Paxil. It may have kept the anxiety in control, It caused more problems than it was helping.
I've been to 2 phsyc at the request of my gyn. And the last therapist was a dissaster.
I do not like what has happened to me emotional since I have had my hystorectomy.
Now I'm just hoping someone knows of a drug that will help that won't through me over the edge with the side effects. I don't have much faith in Doc. anymore.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.